MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 50CT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for control result out of control range and erratic blood glucose test results.The customer called concerned with test results from results obtained of 123, 146, 110 and 160 mg/dl.The customer stated his expected am fasting blood glucose test result is 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 05/20/2027 and per the customer the open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history (only 4 results provided): result 1: 123 mg/dl date: on (b)(6) 2026 time: 5:38 pm, non-fasting.Result 2: 146 mg/dl date: on (b)(6) 2026 time: 5:27 pm, non-fasting.Result 3: 110 mg/dl date: on (b)(6) 2026 time: 9:25 pm, non-fasting.Result 4: 160 mg/dl date: on (b)(6) 2026 time: 9:23 pm, non-fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.Evaluation in process.Notes: 1.Manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.2.Sinocare (a foreign manufacturer, fei #: 3016863723) and trividia health, inc.(a u.S.Company/importer, fei#: 1000113657) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.
 
Additional Manufacturer Narrative
Sections with additional information as of 24-apr-2026: h3: was the device evaluated by the manufacturer? h6: updated fda¿s type, findings and conclusions codes.H10: importer's (thi) retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Retention testing was performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification.Meter, test strips and control solution were returned for evaluation.Product testing was performed and defect found on returned test strips: control results out of range.No defect found on returned meter and control solution.Root cause: rc-072: vial left open for an extended period of time.Note: in multiple fields the form indicates that manufacturer received product, however, trividia health, inc.(usa) received the product returned and conducted the product evaluation.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24571184
Report Number1000113657-2026-00106
Device Sequence Number8355342
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)270520(10)5R5072
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TNS 50CT
Device Lot Number5R5072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/26/2026
Date Report to Manufacturer04/21/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown